MAUDE Adverse Event Report: COOK INC MICROPUNCTURE TRANSITIONLESS ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC MICROPUNCTURE TRANSITIONLESS ACCESS SET; DYB INTRODUCER, CATHETER
Model Number G36333
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: postal code: e2l 4l2 e3: occupation = unknown (interventional radiology department); health professional = unknown.H3: device evaluated by mfg = device evaluation anticipated but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, during an unknown procedure, a piece of lint was found on the wire included in the 'micropuncture traditionless access set'.The user pulled the device, placed it on the sterile tray and noticed that there was a piece of lint on the included wire from the micropuncture set.The user did not notice the lint before opening the package.The device was set aside, and the procedure was completed successfully using a new micropuncture kit.The device did not make patient contact.The patient did not require any additional procedures or experience any adverse effects due to this event.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: as reported, during an unknown procedure, a piece of lint was found on the wire included in the 'micropuncture transitionless access set'.The user pulled the device, placed it on the sterile tray and noticed that there was a piece of lint on the included wire from the micropuncture set.The user did not notice the lint before opening the package.The device was set aside, and the procedure was completed successfully using a new micropuncture kit.The device did not make patient contact.The patient did not require any additional procedures or experience any adverse effects due to this event.Investigation evaluation: reviews of the complaint history, device history record (dhr), and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The prior-to-use wire guide was returned to cook for investigation.Foreign matter was not noted, and there was no damage to the wire.A document-based investigation evaluation was performed.A review of the device history record found that one device from the lot did not pass quality control inspections; however, the affected product was re-worked prior to release from cook.A review of complaint history found no additional complaints for this lot number.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of customer testimony, the dmr, dhr, and investigation of the returned device suggests that there is evidence the device was manufactured out of specification; however, there is no evidence that additional devices manufactured out-of-specification exist in-house or in the field.There are 100% inspections in place, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot-related complaints have been received from the field.Based on the information provided and the results of the investigation, cook has concluded that a manufacturing and quality control deficiency contributed to this event.It is possible that the lint was introduced outside of the package, but this cannot be confirmed.Because foreign matter was not noted upon return of the device, the complaint has been confirmed based on customer testimony.The risk analysis for this failure mode was reviewed, and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
MICROPUNCTURE TRANSITIONLESS ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23631317
Report Number1820334-2025-01460
Device Sequence Number18464203
Product Code DYB
UDI-Device Identifier00827002363335
UDI-Public(01)00827002363335(17)280902(10)16766800
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K240589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG36333
Device Catalogue NumberMPIS-501-SST
Device Lot Number16766800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown